# SDR ZW0A0104704

- Difficulty date: July 2, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK IN LT MAIN GEAR WHEEL WELL FWD SHELF ATTACH ANGLE, FWD LOWER INBD CORNER OF WHEEL WELL.  REMOVED AND REPLACED ANGLE WITH FABRICATED PART PER SPM 6-70-01, AND SRM 51-30-5.
